Texas, 2023

Heat in Texas, September 23 to 24, 2023

September 23 to 24, 2023 · NWS FWD · 38 events in 38 counties and zones

A high pressure ridge aloft and a surface front just north of the region combined to provide a couple of days of stifling heat near the end of September.

Where it happened

Every event with a place to put it; 38 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
21
Property damage
None recorded
Crop damage
None recorded
Events
38

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

A high pressure ridge aloft and a surface front just north of the region combined to provide a couple of days of stifling heat near the end of September.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Sep 23, 5:43 PM CST, 17 minutes earlier.

Area forecast discussion, Sep 23, 5:43 PM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
643 PM CDT Sat Sep 23 2023

...New Aviation, Short Term...

.SHORT TERM... /NEW/
Update:

No major changes to the forecast through Sunday night. We're still
watching a small area of focused low level convergence along and
ahead of a dryline bulge near Wichita Falls this evening. Latest
satellite imagery shows a small cumulus field bubbling in this
area, but latest RAP objective analysis indicates modest
inhibition remains. Water vapor imagery shows a slightly better
mid and upper level moisture feed into this area which may
indicate the presence of at least some modest mid level forcing
for ascent, so it remains to be seen if this will be sufficient
for a few storms to develop or not. We'll maintain some very low
PoPs right along the Red River to account for this potential.

Otherwise, we'll be watching the ongoing convection across the
eastern half of Oklahoma as it eventually organizes into a cluster
and spreads south into the Arklatex. This should clip our
northeast counties after midnight and may linger into the early
morning hours Sunday across our far eastern counties. Later in the
day, a cold front will sag south into North Texas and will become
the primary focus for thunderstorm development during the
afternoon. At this time, we think late afternoon into the evening
will be the main timing for the front to initiate convection,
however, any strong residual outflow boundaries from morning
storms could trigger some development well before then. Any storms
that develop on Sunday could be severe with large hail and
damaging winds being the primary threats.

Until storms develop, it'll be another hot day with high
temperatures pushing 100 degrees again. Heat indices will again be
above 105 but cloud cover may limit heating in some areas. Given
some uncertainty in this, we've left the heat advisory alone at
this time. No other changes made as of this evening.

Dunn

Previous Discussion:
/This Afternoon through Sunday Night/

Water vapor imagery shows a stream of moisture around the
periphery of stronger mid level ridging across Central and South
Texas. This ridging should keep a lid on most convective activity
in our area this afternoon and allow temperatures to soar into the
upper 90s and low 100s. On top of that, low level moisture will be
difficult to mix out and dewpoints should remain in the upper 60s
during peak heating. This will result in heat indices between 105
and 110 degrees...therefore the heat advisory will remain in
effect.

At the surface, an elongated area of low pressure extends
throughout the Plains with a cold front expected to spread
southward later today. This is in response to a potent shortwave
racing across the Northern Plains. While the front will remain
north of our area today, a weak dryline will be in place across
our northwest counties. Focused convergence along this feature
could be sufficient for an isolate storm or two to develop during
peak heating, but coverage is expected to remain slim and we'll
keep PoPs less than 10%.

Meanwhile, tonight, thunderstorms are expected to develop along
the frontal boundary well to our north across Oklahoma and these
will spread southward during the late overnight hours. A modest
low level jet will develop across North Texas and should veer
into the southeast moving complex. This may tend to allow the
storms to turn a little more southerly with time and we'll have
some respectable PoPs across our northeast counties to account for
this. While there will be some potential for severe storms, the
overall complex should be in a weakening stage by this time.
Strong outflow winds would be the main concern along with locally
heavy rainfall.

On Sunday, the cold front will make steady southward progress into
our area and should be somewhere northwest of the Metroplex by
early afternoon. A trailing shortwave trough will spread through
the Southern Plains during this time and should provide additional
forcing for ascent atop the frontal zone. With another hot and
humid day expected, thunderstorms should develop along the frontal
boundary by late afternoon and spread south into the late evening
hours. There is a little uncertainty with respect to where the
boundary will be located when thunderstorms develop and for now
we've broadbrushed some higher PoPs into the evening hours. These
will continue to be refined with time. Any storms that develop on
Sunday will have the potential to be severe with mainly a damaging
wind and hail threat.

Dunn

&&

.LONG TERM... /Issued 223 PM CDT Sat Sep 23 2023/
/Monday Morning Through Next Week/

A cold front that has been advertised over the past several days
will already be passing through the area on Monday morning. As the
front drapes southward, increased chances for showers and storms
(generally 60 to 70%) will remain in the forecast along and ahead
of the boundary. By this point in the forecast, the atmosphere
will likely be overworked because of prior activity across North
Texas on Sunday afternoon and evening. This will limit widespread
strong to severe thunderstorms across Central Texas, but isolated
instances of severe weather will remain possible ahead of the
front due to marginal ascent and weaker deep layer shear. That
being said, some thunderstorms will still have a low threat for
hail and damaging winds as we move into Monday afternoon. Before
the front clears our southern zones, it is expected to slow down
and stall out. This will keep the potential for showers and
thunderstorms in the forecast across portions of Central Texas
overnight Monday through Tuesday afternoon before the front
finally departs from our area.

When all is said and done, storm total accumulations are expected
to range anywhere from 0.50 inches along and west of the I-35
corridor and into the Big Country to upwards of 2.00 inches along
our northeastern counties. Locally higher amounts will also be
possible, but because of lingering drought conditions across North
and Central Texas, widespread flood issues remain unlikely at
this time. Despite this however, minor nuisance flooding and
isolated instances of flash flooding will be possible, especially
in those areas across our northeast that have received rainfall
recently.

Seasonably warm and drier conditions will prevail in the wake of
this early week system, though an upper-level ridge is expected to
build back in as we close out the month of September. Slightly
above normal temperatures will continue with highs in the upper
80s and into the low 90s as we move toward the end of the week.

Reeves

&&

.AVIATION... /NEW/
/00Z TAFs/

VFR will prevail with south flow 10 to 20 kt overnight and into
Sunday. The main concern through the period will be a cold front
entering North Texas and developing thunderstorms by Sunday
afternoon. Timing is a little uncertain, but we'll delay the VCTS
until 23Z based on the latest guidance and continue TS into the
late evening hours. It's likely that a TEMPO or prevailing TS will
be needed at some point, but we'll wait until we get a better
handle on timing. North flow will commence behind the front and
thunderstorm activity on Sunday night into early Monday.

Dunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    80  99  72  88  70 /  10  30  80  40  10
Waco                78  99  72  88  69 /  10  20  70  70  30
Paris               74  86  68  83  65 /  50  50  90  50  10
Denton              78  98  70  88  65 /  10  30  70  30  10
McKinney            77  96  70  86  66 /  20  30  80  40  10
Dallas              80  99  72  88  70 /  10  30  80  40  10
Terrell             77  96  70  85  67 /  10  30  90  60  20
Corsicana           79  97  73  88  70 /   5  30  80  70  20
Temple              77  98  72  91  69 /   5  20  60  70  40
Mineral Wells       77  99  71  91  66 /  10  30  60  40  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT Sunday for TXZ091>094-100>105-
115>121-129>134-141>146-156>161-174-175.

&&
Hazardous weather outlook, Sep 23, 5:28 PM CST, 32 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
628 PM CDT Sat Sep 23 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
628 PM CDT Sat Sep 23 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Isolated storms may develop very near the Red River late this
evening. Otherwise, a complex of storms will spread south out of
Oklahoma and will likely clip Northeast Texas overnight. Gusty
outflow winds, frequent lightning, and heavy rainfall will be the
main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered to numerous thunderstorms are expected to develop along and
ahead of a cold front moving southeastward through the region Sunday
afternoon into Sunday night.

Some of these storms could become strong to severe with damaging
winds and hail the main threats. Locally heavy rainfall may lead to
isolated flash flooding, especially over areas that have seen recent
rainfall.

Additional thunderstorm development is possible across Central Texas
Monday before the cold front exits the region. A few of these storms
may become strong to marginally severe. The main threats will be hail
and strong wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

38 heat. Local standard time, as filed.

Heat, Bell

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Bell forecast zone
Reported by
Official NWS Observations
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Bosque

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Bosque forecast zone
Reported by
Official NWS Observations
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Collin

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Collin forecast zone
Reported by
Official NWS Observations
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Comanche

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Comanche forecast zone
Reported by
Official NWS Observations
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Cooke

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Cooke forecast zone
Reported by
Official NWS Observations
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Coryell

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Coryell forecast zone
Reported by
Official NWS Observations
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Dallas

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Dallas forecast zone
Injuries
17 direct, 0 indirect
Reported by
Official NWS Observations
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24. Dallas County Health & Human Services reported 17 Heat Related Illnesses during this time period.

Heat, Denton

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Denton forecast zone
Injuries
4 direct, 0 indirect
Reported by
Official NWS Observations
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24. Denton County Public Health reported 3 cases of heat exhaustion and 1 case of heat stroke during on these days.

Heat, Eastland

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Eastland forecast zone
Reported by
Official NWS Observations
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Ellis

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Ellis forecast zone
Reported by
Official NWS Observations
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Erath

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Erath forecast zone
Reported by
Official NWS Observations
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Falls

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Falls forecast zone
Reported by
Official NWS Observations
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Fannin

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Freestone

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Freestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Grayson

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Grayson forecast zone
Reported by
Official NWS Observations
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Hamilton

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Hamilton forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Hill

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Hill forecast zone
Reported by
Official NWS Observations
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Hood

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Hood forecast zone
Reported by
Official NWS Observations
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Hunt

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Hunt forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Jack

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Jack forecast zone
Reported by
Official NWS Observations
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Johnson

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Johnson forecast zone
Reported by
Official NWS Observations
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Kaufman

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Kaufman forecast zone
Reported by
Official NWS Observations
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Lampasas

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Lampasas forecast zone
Reported by
Official NWS Observations
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Limestone

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Limestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, McLennan

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
McLennan forecast zone
Reported by
Official NWS Observations
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Milam

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Milam forecast zone
Reported by
Official NWS Observations
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Mills

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Mills forecast zone
Reported by
Official NWS Observations
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Montague

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Montague forecast zone
Reported by
Official NWS Observations
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Navarro

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Navarro forecast zone
Reported by
Official NWS Observations
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Palo Pinto

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Palo Pinto forecast zone
Reported by
Official NWS Observations
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Parker

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Parker forecast zone
Reported by
Official NWS Observations
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Robertson

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Robertson forecast zone
Reported by
Official NWS Observations
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Rockwall

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Rockwall forecast zone
Reported by
Official NWS Observations
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Somervell

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Somervell forecast zone
Reported by
Official NWS Observations
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Stephens

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Stephens forecast zone
Reported by
Official NWS Observations
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Tarrant

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Tarrant forecast zone
Reported by
Official NWS Observations
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Wise

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Wise forecast zone
Reported by
Official NWS Observations
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

Heat, Young

When
September 23, 6:00 PM CST to September 24, 7:00 PM CST
Where
Young forecast zone
Reported by
Official NWS Observations
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

High temperatures reached or exceeded 103 and/or maximum heat index values reached or exceeded 105 each afternoon over the weekend of September 23-24.

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2023Every state in 2023This day in weather historyWarnings in Texas, September 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1142906, 1142907, 1142908, 1142909, 1142910, 1142911, 1142912, 1142914, 1142915, 1142916, 1142917, 1142918, 1142919, 1142920, 1142921, 1142922, 1142924, 1142925, 1142927, 1142928, 1142929, 1142930, 1142931, 1142932, 1142934, 1142935, 1142936, 1142937, 1142938, 1142939, 1142940, 1142942, 1142943, 1142944, 1142945, 1142946, 1142947, 1142948.